Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jimmyd

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jimmyd

  • Rank
    New Member
  1. I'm fairly sure theres a problem with growing in terms of height but nothing to do with strength. In terms of the beach just use lots of suncream.
  2. Its improved alot for me in the last week.They're getting "killed" in about a day. I'm on 75mg, hope everything goes OK for you.
  3. I'm at about the same point as you and still breaking out. So we're in the same boat, its still slowing down which is good
  4. I'm 18 and i've mainly been cheerful. But every once and a while I can get quite pissed off with people, its been irregular and random.
  5. You can get really dehydrated really easily while on accutane, so water is important. I have no idea what crystal light is.
  6. I agree with you tbh. It has its risks but I wish, i'd taken it earlier than now. After a few months i'm far more confident Though i'd reccomend to the OP that they stop taking if it becomes too much for them.
  7. It really depends on the person. I'm still exercising alot but not as much as I used to. You should listen to your body.
  8. The pain was gone after a few minutes and sure i'll mention to derm if it happens again. Don't have an ipledge book , not in US.
  9. Just gonna ignore that last comment. I got the first bit of joint paint in course last night. Just before i was going to bed, my lower back really hurt but sure I didn't really mind. I'm 62 days in.
  10. Ya thats part of joint pain. I've got it a few times and i'm on 40th day now. It varies most days for me.
  11. I've been swimming a few times and its been fine. I was a bit itchy after but moisturiser fixed it. I say it could be dependent on person. You'll probably feel better swimming if you get any joint pains too. Hope that helped
  12. I've only finished month 1 but i've switched entirely to electric. Seems to be less irritating.
  13. I've been on accutane for a month now at 35mg to start off with. My dosage has been raised to 75 for my bodyweight of 73kgs. But I have a question about taking the dose. I've noticed that most people seem to take half in the morning and other half at night from posts i've seen. The derm never mentioned anything about this, so feedback is welcome. Thanks.
×